Modi, R. S., Sattigeri, B. M., Patel, A. H.
Penicillin alone or with combination should be used in hospitalized patients to treat bacterial infections with great precautions since penicillin is known to produce hypersensitivity reactions very commonly. A 53 year old hospitalized male patient having tibia fracture was initially given ceftriaxone plus salbactum and amikacin as an antibacterial therapeutics. Subsequently patient was treated with Pipzo (Inj. Piperacillin plus Tezobactum; 4.5 gm.) on the basis of anti- bacterial sensitivity test of pus culture. It was observed in patient having fever with chills and rigors immediately after injecting Pepzo. Though drug induced these hypersensitivity signs subsided gradually. Later on patient was switch over to inj. Imipenum to cover pseudomonal infection with resulting improvement.
Piperacillin, Tazobactam, Hypersensitivity
Cite This Article
Modi, R. S., Sattigeri, B. M., & Patel, A. H. (2015). Piperacillin plus Tazobactam induced Drug Hypersensitivity Reaction: A Case Report, International Journal for Pharmaceutical Research Scholars (IJPRS), 4(4), 115-118.